Belviq And Night Incontinence

1 Reply Updated



Conversation Starter

Betty Says:
via mobile

Has anyone experienced night time Incontinence? I have lost 30 pounds and now have this problem. I feel like gaining back the 30. OVERWHELMED!!



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Betty! How are you doing? Has there been any change?

This medication has been known to cause increased urination, as well as urinary tract infections. Given the incontinence, you might have an infection, according the symptoms listed by the NIH.

Have you consulted your doctor? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Vraylar and urinary incontinence
Hi I'm Armando. I started taking vraylar 4.5 mgs. about 2 and a half months ago. After a few days, I started getting... 1 reply
flecainide and fecal incontinence
Has anyone experienced a causal relationship between the two? ## Hello, Bob! How are you? No, Flecainide usually causes ... 1 reply
trazodone and urinary incontinence
I just started taking trazodone about 2 and a half months ago. I was prescribed 200 mgs a day. But within day's, I s...
Efficacy of Oxybutynin and Urinary Incontinence
I've had been given a puba vaginal sling and bladder suspension a month ago. I'm now taking Oxybutynin 15 mg and... 2 replies
lyrica & incontinence
I took Lyrica for about 6 weeks & noticed it caused incontinence or urine leakage. I stopped it & the sx subside... 50 replies
Temporary incontinence
I changed meds for issues regarding HRT and at first it caused major constipation... My doctor told me to take Miralax ,... 1 reply
Belviq and anxiety disorders
I have GAD (anxiety) and part of my anxiety is taking medication. I really want to try Belviq, if I had an anxiety attac... 4 replies
Belviq and dizziness
I started taking Belviq 14 days ago. On day 11 I have been experiencing dizziness throughout the day that feel like a mo... 3 replies
Belviq and other drug interactions
Hey there! I received my pills yesterday but after reading up on the medicine I am really scared to start taking it. I s... 2 replies
Belviq and Lisinopril
Hello, I was prescribed Belviq by my PCP. I am excited and scared to take this medication all in one. I am about to take... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 November 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA